# SDR CA131215003

- Difficulty date: November 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A34AG
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CUSTOMER REPORTED A LOW IDLE AT 61 PERCENT NG.  WHEN THE PILOT MOVED THE LEVER TO HIGH IDLE IT GOES TO 80 PERCENT NG.  WHEN THE PILOT RETURNED THE LEVER TO LOW IDLE THE NG CONTINUE TO INDICATE 80 PERCENT NG.  AFTER ON GROUND TROUBLESHOOTING, THE FUEL CONTROL UNIT WAS REPLACED AND WILL BE SENT TO MFG FOR FURTHER INVESTIGATION.
